On the identification of a supercritical branching process [Sur l'identification d'un processus de branchement surcritique]

Kais Hamza, Faiza Maaouia

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We unify, under a one parameter family, the most common estimators of the mean and the variance of the offspring distribution for a supercritical one-type branching process. We give the rate for the almost-sure convergence, and the asymptotic normality for each one of these estimators. We select, within this family, the a??besta?? estimators for the mean, the variance, and the pair (mean, variance). The asymptotic independence for the standardized estimation errors is also established.
Original languageEnglish
Pages (from-to)321 - 325
Number of pages5
JournalComptes Rendus Mathematique
Volume347
Issue number5-6
Publication statusPublished - 2009

Cite this